# SDR REXA2017051600618

- Difficulty date: May 16, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 21,892 hours, 14,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD RISER CRACKED IN CORNER THIRD STEP FROM THE TOP.  REPAIRED THE FWD RISER WEB IAW REO 670-52-11-104.
